Double-vertically-stacked josephson junctions: Numerical and analytical analyses of a current-biased system in a magnetic field

S. R. Maglic, P. R. Auvil, John B Ketterson

Research output: Contribution to journalArticlepeer-review

Abstract

We examine the solutions of the nonlinear equations governing the behavior of a current-biased, double-vertically-stacked, Josephson junction. Both inline and overlap biasing current geometries are considered. The solution space is investigated analytically and using numerical techniques. We characterize the types of solutions expected analytically for zero current and find good approximations for large magnetic fields. We study this space and its stability as a function of magnetic field and applied bias current. Selective results are presented that characterize the general behavior of the solution space.

Original languageEnglish (US)
Pages (from-to)581-586
Number of pages6
JournalPhysical Review B - Condensed Matter and Materials Physics
Volume59
Issue number1
DOIs
StatePublished - Jan 1 1999

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Double-vertically-stacked josephson junctions: Numerical and analytical analyses of a current-biased system in a magnetic field'. Together they form a unique fingerprint.

Cite this